Posted by: trackingthecause | 2009-06-16

candida or not?

I was treated for candida two months ago.I had a slight burning sensation just before my last period, but it went away when I started menstruating. However, after I stopped menstruating it felt as if all hell broke loose down there. It started burning, itching tremendously and became very red and swollen. There was a bloody, watery, pinkish discharge with what looked like flakes/crumbs(?) of necrotic tissue coming with it, which was any colour from black (some rather big with white matter in them) to pink. I did not feel well, either, it felt as if my whole body was vibrating, a very strange feeling. My doc gave me sporanox a week ago - 2x2, 12 hours apart - plus 200g lomexin suppositories x3. After taking the sporanox 5 days ago, the discharge changed to golden brown with a musty odour and now it is very slight. However, it started burning down there again tonight. Should I use more suppositories, get another dose of Sporanox? I am also worried that it might be trichomoniasis. What should I do? I also have a problem with two fibroids that make my menstruation extremely heavy - a pad plus a tampon is not enough. Might they be the cause of the problem? I am close to my 50' s but have no noticable signs of approaching menopause.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Tracking thecause
I think you should have a proper gynecological examination with smears taken of the vagina to identify exactly the cause of the symptoms - could be candida alone or candida with another infection. Candida usually give a white cottage cheese like discharge, not bloody or with necrotic tissue in it - this worries me. Please see a gyne asap
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.